# SDR AALA201809079015

- Difficulty date: September 4, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 49,257 hours, 30,010 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Out Of Alignment
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR SLIDE COVER CONTACTING FUSELAGE WHEN OPEN, CAUSING SCUFFMARKS ON FUSELAGE PAINT AND SLIDE COVER. ***SUPPLEMENTAL TO BE ISSUED UPON COMPLETION OF FINAL CORRECTIVE ACTION.*** (OPEN)
